# SDR CA980421026

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180B
- Engine: Cont O470K
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Nut
- Part number: C4902
- Condition: Cracked
- Location: Blade
- Part time: 356 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  BLADE RETAINING NUT WAS FOUND CRACKED.  THE FAILURE OF THE RETAINING NUT COULD CAUSE BLADE SEPARATION.
